# SDR 2008UALA06406

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 200 HAS CORROSION AT FRAME 67.  MAJOR REPAIR ACCOMPLISHED.  REMOVED BEAM.  REMOVED BRACKETS AND TRANSFER DRILLED ONTO NEW BEAM.  CONNECTED BEAM 200 TO BEAM 205.  READY TO INSTALL IN ACFT.  INSTALLED BEAM 200 TO ACFT.
